# SDR 05FDEA01895

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Ctr Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY RT STA 5-113, LONGERON 44 SPLICE FITTING FOUND WITH EXISTING ENLONGATED HOLE AFTER REMOVAL SPLICE FITTING.  REMOVED AND REPLACED NEW SPLICE FITTING AS PER SRM 51-33-01 VOL. II. MINOR REPAIR AS GMM 6-2-100.
